# SDR 01FDEA00383

- Difficulty date: May 24, 2001
- Submitted: May 28, 2001
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: 40574
- Part serial: 1518
- Condition: Stuck
- Location: Fuel Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 3 FUEL CROSSFEED VALVE W/N OPEN.  *S/D*  REMOVED AND REPLACED CROSSFEED VALVE ACTUATOR PER MM 28-22-011-4 PAR 4 A-D & PAR 9 A-P.  VALVE OPS CK GOOD.
